# SDR USAA2013042300005

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 61,215 hours, 40,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR LIGHT INDICATOR "EXIT" LIGHT SIGN BROKEN.  MAINTENANCE REPAIRED/ADJUSTED EMERGENCY FLOOR LIGHT PER MPPM 54-01-10.  OK FOR CONTINUED SERVICE.
